Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 37, Number 155

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The Lagrange multiplier method for Dirichlet’s problem
James H. Bramble.
Math. Comp. 37 (1981), 1-11
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616356
The finite element method with Lagrange multipliers for domains with corners
Juhani Pitkäranta.
Math. Comp. 37 (1981), 13-30
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616357
On a dimensional reduction method. I. The optimal selection of basis functions
M. Vogelius and I. Babuška.
Math. Comp. 37 (1981), 31-46
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616358
On a dimensional reduction method. II. Some approximation-theoretic results
M. Vogelius and I. Babuška.
Math. Comp. 37 (1981), 47-68
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616359
Hydrocode subcycling stability
D. L. Hicks.
Math. Comp. 37 (1981), 69-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616360
An analysis of a uniformly accurate difference method for a singular perturbation problem
Alan E. Berger, Jay M. Solomon and Melvyn Ciment.
Math. Comp. 37 (1981), 79-94
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616361
A block-by-block method for Volterra integro-differential equations with weakly-singular kernel
Athena Makroglou.
Math. Comp. 37 (1981), 95-99
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616362
Note on irreducible diagonally dominant matrices and the convergence of the AOR iterative method
M. Madalena Martins.
Math. Comp. 37 (1981), 101-103
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616363
Krylov subspace methods for solving large unsymmetric linear systems
Y. Saad.
Math. Comp. 37 (1981), 105-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616364
Improving convergence rate in the method of successive approximations
James A. Pennline.
Math. Comp. 37 (1981), 127-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616365
Rate of convergence of discretization in Chebyshev approximation
C. B. Dunham and Jack Williams.
Math. Comp. 37 (1981), 135-139
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616366
Surfaces generated by moving least squares methods
P. Lancaster and K. Salkauskas.
Math. Comp. 37 (1981), 141-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616367
Optimal numerical differentiation using three function evaluations
J. Marshall Ash and Roger L. Jones.
Math. Comp. 37 (1981), 159-167
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616368
Computation of integrals with oscillatory and singular integrands
Bing Yuan Ting and Yudell L. Luke.
Math. Comp. 37 (1981), 169-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616369
On algorithmic equivalence in linear fractional programming
B. Mond.
Math. Comp. 37 (1981), 185-187
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616370
The rate of convergence of Chebyshev polynomials for functions which have asymptotic power series about one endpoint
John P. Boyd.
Math. Comp. 37 (1981), 189-195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616371
Automatic selection of sequence transformations
J.-P. Delahaye.
Math. Comp. 37 (1981), 197-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616372
On the measure of totally real algebraic integers. II
C. J. Smyth.
Math. Comp. 37 (1981), 205-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616373
A class of Steiner triple systems of order $21$ and associated Kirkman systems
Rudolf A. Mathon, Kevin T. Phelps and Alexander Rosa.
Math. Comp. 37 (1981), 209-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616374
Lowest order squared rectangles and squares with the largest element not on the boundary
A. J. W. Duijvestijn and P. Leeuw.
Math. Comp. 37 (1981), 223-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616375
The problem of Sierpiński concerning $k⋅2^{n}+1$
Robert Baillie, G. Cormack and H. C. Williams.
Math. Comp. 37 (1981), 229-231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616376
Addendum and corrigendum to: “High-precision values of the gamma function and of some related coefficients” [Math. Comp. 34 (1980), no. 150, 553–566;\ MR 81f:65004]\ by Fransén and S. Wrigge
Arne Fransén.
Math. Comp. 37 (1981), 233-235
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 616377
Reviews and Descriptions of Tables and Books
Math. Comp. 37 (1981), 237-242
Abstract, references and article information
Full-text PDF Free Access